# SDR CA110526002

- Difficulty date: May 25, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 13,503 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tee Fitting
- Part number: 19005612003
- Condition: Cracked
- Location: Hyd System
- Part time: 14,788 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 & 2 PYLONS, ENGINE DRIVEN HYD PUMP PRESSURE LINE TEE FITTINGS, CRACKED.  PRESSURE LINE TEE FITTINGS CRACKED IAW THE ATTACHED PICTURES.  NR1 PYLON FITTING DISPLAYED CRACKS AND NR 2 PYLON FITTING DISPLAYED CRACKS AND EVIDENCE OF LEAKING.
